Asymptotic decay of oscillatory solutions of second order differential equations with forcing term. (English) Zbl 0367.34021


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
Full Text: DOI


[1] John R. Graef and Paul W. Spikes, Continuability, boundedness and asymptotic behavior of solutions of \?\(^{\prime}\)\(^{\prime}\)+\?(\?)\?(\?)=\?(\?), Ann. Mat. Pura Appl. (4) 101 (1974), 307 – 320. · Zbl 0296.34027
[2] John R. Graef and Paul W. Spikes, Asymptotic behavior of solutions of a second order nonlinear differential equation, J. Differential Equations 17 (1975), 461 – 476. · Zbl 0298.34028
[3] L. Hatvani, On the asymptotic behaviour of the solutions of (\?(\?)\?\(^{\prime}\))\(^{\prime}\)+\?(\?)\?(\?)=0, Publ. Math. Debrecen 19 (1972), 225 – 237 (1973). · Zbl 0271.34061
[4] J. W. Heidel, A nonoscillation theorem for a nonlinear second order differential equation, Proc. Amer. Math. Soc. 22 (1969), 485 – 488. · Zbl 0169.42203
[5] Bhagat Singh, Asymptotically vanishing oscillatory trajectories in second order retarded equations, SIAM J. Math. Anal. 7 (1976), no. 1, 37 – 44. · Zbl 0321.34058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.